MathSciNet Relay Station
MathSciNet bibliographic data
MR1275126 60H10
Küchler, Uwe; Mensch, Beatrice Langevin's stochastic differential equation extended by a time-delayed term. Stochastics Stochastics Rep. 40 (1992), no. 1-2, 23–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement